It All Works to God's Will

 yes it does ...  he is comlpetely in control if we let him be ....I'm so glad that i can try my best not to worry about things anymore because I  try to put it in his hands as often as possible ...Tonight im worried because i started a higher dose of seroquel and im scared to go to sleep ..Worried i wont wake up .. But before i do go to bed im gonna  pray and know its in God's Hands .
starstruck2xtrme starstruck2xtrme
26-30, F
1 Response Mar 9, 2007

I have taken seroquel too. I take a low dose just 25 mg and it really knocks me out. Sometimes I feel like I could sleep all day the next day. It makes me hungry though and I have been using it for a year and a half and have noticed a significant weight gain. I am weaning myself away from it to where I don't take it every night. I used to take Paxil years ago and I really gained weight on that too. Do you find that it makes you hungry?